# SDR AU990927

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Part number: 18617
- Condition: Faulty
- Location: Fuselage
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(AUS) STALL WARNING VANE TIGHT TO MOVE IN BEARINGS CAUSING INTERMITTENT STALL WARNING INDICATIONS.
